# SDR N6WA2015071101

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 16,477 hours, 10,926 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT BLEED DUCT MASTER WARNING IN FLIGHT.  INSPECTED & FOUND HOSE TO RT PACK CONDENSER & RE-HEATER BROKEN.  REPLACED BELLOWS IAW AMM 21-51-14, NO LEAKS NOTED.  INSPECTED BLEED AIR DETECTION LOOPS, NO FAULTS OR DEFECTS NOTED.  OPERATIONS CHECKED GOOD IAW AMM 36-21-00.
